# SDR AWXA9500239

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916AW
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 114N18099
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PHX/JFK - FLT 290 - AIR TURNBACK, PANEL 911KT LOCATED ON TOP OF LT WING NR 1 ENGINE PYLON DEPARTED AIRCRAFT DURING TAKEOFF.  PANEL WAS IMPROPERLY SECURED.  AIRCRAFT RETURNED TO PHX LANDING UNEVENTFULLY.  OVER WEIGHT LANDING INSPECTION C/W.  PANEL REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (X)
